# SDR AALA951040

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1216
- Condition: Corroded
- Location: Fs 1417
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FRAME WEB CORRODED BEYOND SRM LIMITS AFTER BLEND-OUT.  FABRICATE DOUBLER 0.040 INCH THICK FROM 7075-T6 AND INSTALL WET WITH BMS 5-25 SEALANT PER B767 SRM AND ENGINEERING MRB 767-237.  (M)
